# SDR EIA2004017

- Difficulty date: April 2, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,788 hours, 19,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38R STA. 535 DENTED.  REMOVED DAMAGED STR. FABBED AND INSTALLED NEW STRINGER PER B747 SRM 51-30-02,51-20-01, 51-20-01, & 51-10-02
